# SDR FDKA200609252

- Difficulty date: September 7, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 11,039 hours, 10,256 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 1267
- Condition: Burned Out
- Location: Window Heat
- Part time: 3,664 hours, 3,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FDM 5999 ATL.  CAPTAIN DECLARED AN EMERGENCY DUE TO ELECTRIC BURNING SMELL THROUGHOUT ACFT IN FLIGHT.  MX REMOVED AND REPLACED CONTROLLER AND REPAIRED WIRES.
